Alert archive / Ohio / Freezing Rain Advisories in 2011

Freezing Rain Advisory 2, NWS Cleveland, OH

January 19, 201128 counties in Ohio; Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this freezing rain advisory at Jan 19, 2011, 3:56 AM EST for 28 counties in Ohio; Crawford County, Erie County, Pennsylvania. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jan 19, 2011, 3:56 AM EST (08:56 UTC)
Expired
Jan 19, 2011, 12:01 PM EST
In force
8 hr
Issued by
NWS Cleveland, OH
All 30 counties

Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 09:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 8.9 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2011-01-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2011-01-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
632 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

689 
WWUS41 KCLE 190856
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
356 AM EST WED JAN 19 2011

...AREAS OF FREEZING DRIZZLE EARLY THIS MORNING...

OHZ003-006>009-017>019-027-028-036-191400-
/O.NEW.KCLE.ZR.Y.0002.110119T0856Z-110119T1400Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT-
CRAWFORD-MARION-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...FINDLAY...TIFFIN...NORWALK...
UPPER SANDUSKY...CAREY...BUCYRUS...MARION
356 AM EST WED JAN 19 2011

...FREEZING RAIN ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FREEZING
RAIN ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EST THIS MORNING. 

AREAS OF FREEZING DRIZZLE WILL BE POSSIBLE EARLY THIS MORNING.
A LIGHT ICE ACCUMULATION CAN OCCUR ON UNTREATED SIDEWALKS AND
ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZING RAIN ADVISORY IS ISSUED WHEN ICING IS EXPECTED IN THE
AFFECTED AREAS, BUT NOT ENOUGH TO DISRUPT TRAVEL OR DAMAGE TREES
AND POWER LINES. INSTEAD, PATCHES OF ICE WILL CAUSE SLICK SPOTS
ON ROADWAYS AND SIDEWALKS. WALKING AND DRIVING COULD THEREFORE BE
DIFFICULT, BUT NOT IMPOSSIBLE.

&&

$$

OUDEMAN
4 follow-up statements
426 
WWUS41 KCLE 191025
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
525 AM EST WED JAN 19 2011

...AREAS OF FREEZING DRIZZLE EARLY THIS MORNING...

OHZ010>014-020>023-029>033-037-038-047-089-PAZ001>003-191500-
/O.EXB.KCLE.ZR.Y.0002.000000T0000Z-110119T1500Z/
LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-
PORTAGE-TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...MEDINA...AKRON...RAVENNA...WARREN...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
525 AM EST WED JAN 19 2011

...FREEZING RAIN ADVISORY IN EFFECT UNTIL 10 AM EST THIS
MORNING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FREEZING
RAIN ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING. 

AREAS OF FREEZING DRIZZLE WILL BE POSSIBLE EARLY THIS MORNING. A
LIGHT ICE ACCUMULATION CAN OCCUR ON UNTREATED SIDEWALKS AND
ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZING RAIN ADVISORY IS ISSUED WHEN ICING IS EXPECTED IN THE
AFFECTED AREAS... BUT NOT ENOUGH TO DISRUPT TRAVEL OR DAMAGE
TREES AND POWER LINES. INSTEAD... PATCHES OF ICE WILL CAUSE SLICK
SPOTS ON ROADWAYS AND SIDEWALKS. WALKING AND DRIVING COULD
THEREFORE BE DIFFICULT... BUT NOT IMPOSSIBLE.

&&

$$

OHZ003-006>009-017>019-027-028-036-191400-
/O.CON.KCLE.ZR.Y.0002.000000T0000Z-110119T1400Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT-
CRAWFORD-MARION-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...FINDLAY...TIFFIN...NORWALK...
UPPER SANDUSKY...CAREY...BUCYRUS...MARION
525 AM EST WED JAN 19 2011

...FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...

A FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING. 

AREAS OF FREEZING DRIZZLE WILL BE POSSIBLE EARLY THIS MORNING. A
LIGHT ICE ACCUMULATION CAN OCCUR ON UNTREATED SIDEWALKS AND
ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZING RAIN ADVISORY IS ISSUED WHEN ICING IS EXPECTED IN THE
AFFECTED AREAS... BUT NOT ENOUGH TO DISRUPT TRAVEL OR DAMAGE
TREES AND POWER LINES. INSTEAD... PATCHES OF ICE WILL CAUSE SLICK
SPOTS ON ROADWAYS AND SIDEWALKS. WALKING AND DRIVING COULD
THEREFORE BE DIFFICULT... BUT NOT IMPOSSIBLE.

&&

$$

OUDEMAN
169 
WWUS41 KCLE 191404
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
904 AM EST WED JAN 19 2011

...AREAS OF FREEZING DRIZZLE EARLY THIS MORNING...

OHZ003-006>009-017>019-027-028-036-191515-
/O.EXP.KCLE.ZR.Y.0002.000000T0000Z-110119T1400Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT-
CRAWFORD-MARION-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...FINDLAY...TIFFIN...NORWALK...
UPPER SANDUSKY...CAREY...BUCYRUS...MARION
904 AM EST WED JAN 19 2011

...FREEZING RAIN ADVISORY HAS EXPIRED...

THE FREEZING RAIN ADVISORY IS NO LONGER IN EFFECT. 

WHILE THERE COULD STILL BE PATCHY FREEZING DRIZZLE...THE
WIDESPREAD FREEZING DRIZZLE HAS ENDED. 

$$

OHZ010>014-020>023-029>033-037-038-047-089-PAZ001>003-191515-
/O.CON.KCLE.ZR.Y.0002.000000T0000Z-110119T1500Z/
LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-
PORTAGE-TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...MEDINA...AKRON...RAVENNA...WARREN...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
904 AM EST WED JAN 19 2011

...FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

A FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING. 

AREAS OF FREEZING DRIZZLE WILL BE POSSIBLE EARLY THIS MORNING. A
LIGHT ICE ACCUMULATION CAN OCCUR ON UNTREATED SIDEWALKS AND
ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZING RAIN ADVISORY IS ISSUED WHEN ICING IS EXPECTED IN THE
AFFECTED AREAS... BUT NOT ENOUGH TO DISRUPT TRAVEL OR DAMAGE
TREES AND POWER LINES. INSTEAD... PATCHES OF ICE WILL CAUSE SLICK
SPOTS ON ROADWAYS AND SIDEWALKS. WALKING AND DRIVING COULD
THEREFORE BE DIFFICULT... BUT NOT IMPOSSIBLE.

&&

$$
532 
WWUS41 KCLE 191458
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
958 AM EST WED JAN 19 2011

...AREAS OF FREEZING DRIZZLE THIS MORNING...

OHZ010>014-020>023-029>033-037-038-047-089-PAZ001>003-191700-
/O.EXT.KCLE.ZR.Y.0002.000000T0000Z-110119T1700Z/
LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-
PORTAGE-TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...MEDINA...AKRON...RAVENNA...WARREN...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
958 AM EST WED JAN 19 2011

...FREEZING RAIN ADVISORY NOW IN EFFECT UNTIL NOON EST TODAY...

THE FREEZING RAIN ADVISORY IS NOW IN EFFECT UNTIL NOON EST TODAY.

AREAS OF FREEZING DRIZZLE WILL CONTINUE THROUGH THE REMAINDER OF
THE MORNING. A LIGHT ICE ACCUMULATION CAN OCCUR ON UNTREATED
SIDEWALKS AND ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZING RAIN ADVISORY IS ISSUED WHEN ICING IS EXPECTED IN THE
AFFECTED AREAS... BUT NOT ENOUGH TO DISRUPT TRAVEL OR DAMAGE
TREES AND POWER LINES. INSTEAD... PATCHES OF ICE WILL CAUSE SLICK
SPOTS ON ROADWAYS AND SIDEWALKS. WALKING AND DRIVING COULD
THEREFORE BE DIFFICULT... BUT NOT IMPOSSIBLE.

&&

$$
845 
WWUS41 KCLE 191701
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1201 PM EST WED JAN 19 2011


OHZ010>014-020>023-029>033-037-038-047-089-PAZ001>003-191815-
/O.CAN.KCLE.ZR.Y.0002.000000T0000Z-110119T1700Z/
LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-
PORTAGE-TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...MEDINA...AKRON...RAVENNA...WARREN...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
1201 PM EST WED JAN 19 2011

...FREEZING RAIN ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE
FREEZING RAIN ADVISORY. 

WHILE PATCHY FREEZING DRIZZLE REMAINS POSSIBLE INTO THE
AFTERNOON...THE WIDESPREAD FREEZING DRIZZLE HAS ENDED.

$$

What forecasters said that day

The local office's own words before this freezing rain advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this freezing rain advisory went out at Jan 18, 11:29 PM EST, 4 hours 27 minutes earlier.

Area forecast discussion, Jan 18, 11:29 PM EST, 4 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1129 PM EST TUE JAN 18 2011

.SYNOPSIS...
A COLD FRONT WILL MOVE EAST OF THE AREA BY LATE EVENING. HIGH
PRESSURE WILL BUILD IN WEDNESDAY NIGHT AND THEN MOVE EAST OF THE
AREA LATE THURSDAY AND THEN ANOTHER FRONT WILL MOVE THROUGH
THURSDAY NIGHT. VERY COLD AIR WILL POUR INTO THE REGION FOR THE
FIRST PART OF THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
WIDESPREAD RAIN/SNOW SHOWERS WERE LINGERING OVER EASTERN AREAS
THIS EVENING. THE PRECIP WAS QUICKLY BECOMING MIXED WITH OR
CHANGING TO SNOW SHOWERS...WITH SOME SLEET MIXED IN. EXPECT IT TO
COMPLETELY CHANGE TO SNOW SHOWERS BY AROUND MIDNIGHT. KEPT
OVERNIGHT SNOW ACCUMULATION ABOUT WHAT THEY WERE IN THE AFTERNOON
FORECAST PACKAGE...LITTLE IF ANY WEST TO AN INCH OR TWO IN THE
EAST. THERE WERE SOME ISOLATED AREAS OF DENSE FOG THIS
EVENING...1/4 MILE OR LESS...WITH MOST AREAS AROUND 1 TO 3 MILES.
WITH THE COLD FRONT PUSHING EASTWARD AND LOWER DEWPOINTS MOVING IN
BEHIND IT...DONT EXPECT DENSE FOG TO BECOME WIDESPREAD.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY NIGHT/...
SOME LAKE EFFECT/LAKE ENHANCED SNOW SHOWERS WILL BE GOING ON AND
WILL START TO DECREASE IN THE AFTERNOON. WITH THE LAKE HAVING SOME
ICE COVER THIS SHOULD DECREASE THE SNOWFALL AMOUNTS THROUGH
WEDNESDAY. NORTHWEST OHIO SHOULD REMAIN DRY BUT SOME SNOW SHOWERS
WILL LINGER OVER THE EASTERN AREAS. HIGH PRESSURE WILL BUILD IN
WEDNESDAY NIGHT BUT SOME SNOW SHOWERS WILL LINGER IN THE SNOW BELT.

ANOTHER WEATHER SYSTEM WILL AFFECT THE AREA THURSDAY INTO THURSDAY
NIGHT. STILL ON THE EDGE ABOUT HOW MUCH SNOW WILL OCCUR. IT COULD BE
CLOSE TO ADVISORY CRITERIA OVER SOME OF THE AREA. THE GFS/GEM IS
STILL WEAK WITH THIS SYSTEM FOR THE EXTREME NORTHERN COUNTIES. KIND
OF WENT WITH A COMPROMISE WITH THE DIFFERENT MODELS.  THE AIRMASS
WILL BEGIN TO DRY OUT FROM THE WEST THURSDAY NIGHT. ON THE EDGE
ABOUT HOW MUCH LAKE EFFECT SNOW SHOWERS WILL OCCUR WITH THE AIRMASS
DRYING OUT AND THE RIDGE BUILDING IN...EVEN THOUGH THE LAKE AND 850
MB TEMPERATURE DIFFERENCE WILL BE NEAR 20C. WITH MORE ICE FORMING ON
THE LAKE THE AMOUNT OF LAKE EFFECT SNOW WILL BE REDUCED. NOT
FORECASTING MUCH IN THE WAY OF SNOW SHOWERS FOR NORTHWEST OHIO
EXCEPT A CHANCE ON FRIDAY. WENT CLOSE TO THE GUIDANCE FOR
TEMPERATURES. IF THE CLOUDS DECREASE AND WITH A SNOW COVER
TEMPERATURES COULD DROP BELOW ZERO...THIS WILL HAVE TO BE MONITORED.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
MODELS DISAGREE ON SMALLER FEATURES BUT ARE IN REASONABLY GOOD
AGREEMENT ON LARGE SCALE FEATURES. THUS EXPECT WEAK UPPER RIDGING OR
ZONAL FLOW ON SUN TO TRANSITION TO TROF OVER THE AREA BY TUE AS
PIECE OF UPPER ENERGY DIVES SE FROM THE NORTHERN PLAINS INTO THE
OHIO VALLEY. GS SHARPENS TROF MORE THAN ECMWF...EVENTUALLY CUTTING
OFF UPPER LOW OVER AR. EITHER SCENARIO STILL HAS WEAK ENERGY AND
MOISTURE STREAMING ACROSS OUR AREA SUN THEN INVERTED SURFACE
TROUGH EXTENDING NORTH INTO OUR AREA MON AND MON NIGHT BEFORE
SURFACE LOW STARTS TO DEVELOP NEAR THE CAROLINA COAST TUE NIGHT.

WILL ADJUST FORECAST TO KEEP SLIGHT CHANCE MOST AREAS SUN THEN CHC
FOR MON INTO TUE DUE TO BEST SYNOPTIC THREAT TRANSITIONING TO MAINLY
LAKE ENHANCED SHSN BY THE END OF THE DAY TUE. THIS FAR OUT WON'T TRY
AND SHOW TOO MUCH PRECISION ON TUE.

EVEN THOUGH TEMPS MODERATE ON SUN...OVERALL PATTERN SHOULD ALLOW TO
MAINLY BELOW NORMAL TEMPS TO CONTINUE WITH PRECIP TYPE REMAINING
SNOW.

&&

.AVIATION /04Z WEDNESDAY THROUGH SUNDAY/...
SOME PATCHY FREEZING DRIZZLE FROM CLEVELAND EAST SHOULD TURN TO
SNOW NEXT 2 HOURS AS HIGHER CLOUDS MOVE OVER THE AREA. WILL BE
SOME LAKE ENHANCED SNOW MAINLY FROM CLEVELAND EAST...BUT DO NOT
EXPECT MUCH IN THE WAY OF ACCUMULATION....MAYBE AN INCH IN THE
SNOWBELT WHILE ONLY A DUSTING IS POSSIBLE ELSEWHERE.

WIDESPREAD IFR/LIFR CLOUDS WILL GRADUALLY IMPROVE TO MVFR FROM
THE WEST BY MID MORNING WEDNESDAY. CONDITIONS SHOULD IMPROVE TO
VFR LATE IN DAY.

OUTLOOK...NON-VFR ON THURSDAY AFTERNOON/NIGHT WITH WIDESPREAD 2-3
INCHES OF SNOW AS LOW MOVES ACROSS THE OHIO VALLEY. NON-VFR
FRIDAY WITH LAKE EFFECT SNOW SHOWERS ACROSS THE SNOWBELT OF
EXTREME NE OH/NW PA.

&&

.MARINE...
SOUTHERLY FLOW WILL TURN WEST AND THEN NORTHWEST TONIGHT AS LOW
PRESSURE AND COLD FRONT PASS TO THE EAST OF THE LAKE. WINDS ARE
EXPECTED TO INCREASE FOR A PERIOD TONIGHT BEHIND THE FRONT...THEN
DIMINISH ON WEDNESDAY AND TURN BACK TO THE WEST AS HIGH PRESSURE
BUILDS TOWARD THE LAKE. HIGH PRESSURE WILL SLIDE OFF TO THE EAST ON
THURSDAY. MEANWHILE A LOW PRESSURE WILL MOVE EAST ACROSS THE
NORTHERN GREAT LAKES WHILE A SOUTHERN LOW PRESSURE TRACKS OVER THE
TENNESSEE VALLEY. WEST TO NORTHWEST WINDS ARE EXPECTED TO INCREASE
OVER THE LAKE FRIDAY AS THE SURFACE LOW PRESSURES MOVE EAST OF THE
LAKE. HIGH PRESSURE WILL QUICKLY BUILD OVER THE LAKE SATURDAY
ALLOWING FOR WINDS AND WAVES TO DIMINISH. THE PROGRESSIVE PATTERN
WILL CONTINUE AS A WEAKER LOW PRESSURE MOVES ACROSS THE REGION
SUNDAY.

DURING THE PERIOD THE STRONGEST WINDS ARE EXPECTED TO BE FRIDAY
AFTERNOON AND EVENING RANGING AROUND 20 KNOTS.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...KIELTYKA
NEAR TERM...RANDEL
SHORT TERM...KIELTYKA
LONG TERM...ADAMS
AVIATION...DJB
MARINE...ABE
Hazardous weather outlook, Jan 18, 3:49 PM EST, 12 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
349 PM EST TUE JAN 18 2011

OHZ003-006>010-017>023-027>033-036>038-047-192100-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-
MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-
WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
349 PM EST TUE JAN 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

AS TEMPERATURES DROP BELOW FREEZING THIS EVENING UNTREATED ROADS
AND SIDEWALKS COULD BECOME SLIPPERY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SNOW IS EXPECTED TO DEVELOP THURSDAY AND CONTINUE INTO THURSDAY NIGHT.
A LIGHT TO MODERATE SNOW ACCUMULATION IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ011>014-089-PAZ001>003-192100-
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
349 PM EST TUE JAN 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

AS TEMPERATURES DROP BELOW FREEZING THIS EVENING UNTREATED ROADS
AND SIDEWALKS COULD BECOME SLIPPERY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SNOW IS EXPECTED TO DEVELOP THURSDAY AND LAKE EFFECT SNOW SHOWERS
WILL CONTINUE INTO FRIDAY. THERE WILL LIKELY BE ENOUGH SNOW TO
SHOVEL AND PLOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-192100-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
349 PM EST TUE JAN 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jan 19, 12:08 AM EST, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1208 AM EST WED JAN 19 2011

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-191000-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
1208 AM EST WED JAN 19 2011

...AREA OF LIGHT FREEZING DRIZZLE MAY PRODUCE SLICK CONDITIONS...

PATCHY FREEZING DRIZZLE WILL BE POSSIBLE INTO THE OVERNIGHT HOURS.
THIS...ALONG WITH UNTREATED WET ROADS THAT WILL BEGIN TO FREEZE
WITH THE FALLING TEMPERATURES...MAY CREATE SOME MINOR ICING
PROBLEMS. DRIVE CAUTIOUSLY AND KNOW THAT BRIDGES AND OVERPASSES
WILL BE THE FIRST TO FREEZE.

OUDEMAN

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 19, 2:54 PM ESTWinter Weather AdvisoryCLEAshland, Holmes, Knox, Mahoning, Marion, Morrow and 6 more54 hr

Nearby

Freezing Rain Advisories in Ohio, 2011Freezing Rain Advisories in Pennsylvania, 2011Every freezing rain advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.